# SDR CA990513012

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 10200311
- Condition: Failed
- Location: Dc System
- Part time: 21,523 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB,  NR 1 DC POWER WAS LOST.   NR 1 GCU REPLACED.
